MathSciNet Relay Station
MathSciNet bibliographic data
MR2738952 11B68 (05A10 11B65 11S80 33D15)
Simsek, Yilmaz Complete sum of products of $(h,q)$-extension of Euler polynomials and numbers. J. Difference Equ. Appl. 16 (2010), no. 11, 1331–1348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement